# SDR MALA010681

- Difficulty date: September 9, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 523525
- Part serial: B608A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NOTICED RT PROP OIL TEMP IN YELLOW ARC (>77 DEGREE, MAX LIMIT) AT 40 PERCENT TG IT WAS RIGHT AT THE MAX LIMIT OF 77 DEGREES.  EVEN AT GROUND IDLE IT WAS AT MAX LIMIT.  MAINTENANCE REMOVED AND REPLACED RT OIL PRESS/TEMP GAUGE WITH SERVICEABLE UNIT P/N 523525 IAW SF340 MM, ALL CHECKS GOOD AT THIS TIME.
